# SDR DXTA2024012310480

- Difficulty date: December 31, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0353
- Aircraft time: 455 hours, 319 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Disconnect Unit
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Flt Controls
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERON ACTUATOR: DURING FLIGHT CONTROL CHECK BEFORE TAKEOFF FLIGHT YOKE WENT INTO DIFFERENT DIRECTIONS. INSPECTED RIGGING OF ROLL DISCONNECT SECTOR ASSEMBLY. FOUND ROLL DISCONNECT LINK OUT OF RIG AT 2.75 INCHES. ADJUSTED ROLL DISCONNECT LINK ASSEMBLY TO 2.57 INCHES IAW CE680A AMM 27-13-00. PERFORMED OPS TEST OF ROLL DISCONNECT WITH NO FAULTS. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. TENSIOMETER AOG-296, DUE 15MAY24 AND CALIPER AOG-255, DUE 14MAR24.
